Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 307, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Oct 3, 2016, 4:41 PM MDT for Cherry County, Nebraska. It was in force for 64 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 3, 2016, 4:41 PM MDT (22:41 UTC)
- Expired
- Oct 3, 2016, 5:45 PM MDT
- In force
- 64 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Cherry County, NE
The radar
The North Platte radar (KLNX), 129 km from the middle of the area, began a volume at 22:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 3, 5:08 PM MDT | TSTM WND DMG | Merriman, NE | TWO LARGE COTTONWOOD TREE BRANCHES SNAPPED OFF AT RESIDENTS. ONE TREE BRANCH MEASURED 8 INCHES IN DIAMETER, WITH THE SECOND BEING 7 INCHES IN DIAMETER. TREES ARE HEALTHY. TIME ESTIMATED OFF OF RADAR. DELAYED REPORT RELAYED VIA SOCIAL MEDIA. |
| Oct 3, 5:15 PM MDT | TSTM WND GST 70 | Se Merriman, NE | ESTIMATED 65 TO 70 MPH WINDS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 27 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 3, 1:04 PM MDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Rapid City, SD (KRAP), launched 12:00Z, 10.7 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- -168 J/kg
- Mixed-layer LCL
- 1865 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 97 m²/s²
- 0-3 km storm-relative helicity
- 244 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
309
WUUS53 KLBF 032241
SVRLBF
NEC031-032345-
/O.NEW.KLBF.SV.W.0307.161003T2241Z-161003T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
441 PM MDT MON OCT 3 2016
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN CHERRY COUNTY IN NORTH CENTRAL NEBRASKA...
* UNTIL 545 PM MDT
* AT 441 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 18 MILES
SOUTHEAST OF GORDON...MOVING NORTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MERRIMAN...SHELL LAKE STATE WILDLIFE MANAGEMENT AREA...IRWIN...
ROCK HILL...MORGAN LAKE...
INTERSECTION OF HIGHWAY 61 AND SHADBOLT ROAD...
INTERSECTION OF HIGHWAY 20 AND IRWIN ROAD...ELI...
HIGHWAY 61 CROSSING THE SNAKE RIVER...
BAYONNE AND HIGHWAY 61 CROSSING THE NIOBRARA RIVER.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 20 BETWEEN MILE MARKERS 113 AND 158.
HIGHWAY 61 BETWEEN MILE MARKERS 198 AND 231.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN NORTH PLATTE.
&&
LAT...LON 4299 10122 4247 10177 4251 10206 4300 10208
TIME...MOT...LOC 2241Z 220DEG 41KT 4259 10197
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
BUTTLER1 follow-up statement
069
WWUS53 KLBF 032308
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
508 PM MDT MON OCT 3 2016
NEC031-032345-
/O.CON.KLBF.SV.W.0307.000000T0000Z-161003T2345Z/
CHERRY NE-
508 PM MDT MON OCT 3 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM MDT
FOR NORTHWESTERN CHERRY COUNTY...
AT 508 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR MERRIMAN TO 14 MILES WEST OF MEDICINE LAKE...
MOVING NORTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
MERRIMAN...SHELL LAKE STATE WILDLIFE MANAGEMENT AREA...IRWIN...ROCK
HILL...MORGAN LAKE...INTERSECTION OF HIGHWAY 61 AND SHADBOLT ROAD...
INTERSECTION OF HIGHWAY 20 AND IRWIN ROAD...ELI...HIGHWAY 61 CROSSING
THE SNAKE RIVER...BAYONNE AND HIGHWAY 61 CROSSING THE NIOBRARA RIVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
NORTH PLATTE.
&&
LAT...LON 4299 10122 4247 10177 4251 10206 4300 10208
TIME...MOT...LOC 2308Z 242DEG 20KT 4297 10176 4279 10171 4255 10176
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
BUTTLERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 3, 2:23 PM MDT, 2 hours 18 minutes earlier.
Area forecast discussion, Oct 3, 2:23 PM MDT, 2 hours 18 minutes before
Area Forecast Discussion National Weather Service North Platte NE 323 PM CDT Mon Oct 3 2016 .SYNOPSIS... Issued at 323 PM CDT Mon Oct 3 2016 An active H5 continues across the CONUS this morning. Strong shortwaves were noted over western New York state, the Mississippi Delta region, and north central Nevada. Ht. falls of 50 to 150 meters were noted over the intermountain west with the greatest falls over Utah, western Colorado and western Wyoming. A nice 70-90 KT jet streak extended from northern California into southern Nevada. East of the main shortwave over northern Nevada, a secondary shortwave was noted near the four corners. Upstream of the Nevada shortwave, another shortwave was located off the coast of British Columbia. Current WV imagery now has the Nevada shortwave in northern Utah, with the four corners shortwave now over south central Colorado. At the surface, strong low pressure was located over southeastern Montana and north central Colorado. A surface trough of low pressure extended from the southeastern Montana low into southeastern Colorado. A cold front extended to the southwest of the Montana low into southwestern Wyoming, while a warm front extended northeast into central North Dakota. Strong southerly winds were present across western and north central Nebraska this afternoon and winds were gusting in the 35 to 45 MPH range. Skies were partly to mostly cloudy and readings were in the upper 70s to lower 80s. && .SHORT TERM...(This evening through Tuesday) Issued at 323 PM CDT Mon Oct 3 2016 Focus is strong southerly winds and ending fire weather concerns late this afternoon along with severe weather potential which lingers overnight. Convection already firing across the western panhandle of Nebraska and as the short wave pushes east this evening and overnight, expect storms chances to continue. Afternoon clearing across western Neb. has allowed for some destabilization of the atmosphere. Cape values have increased to 1000 to 2000 J/KG with 40 to 50 kts of 0 to 6 km shear. Corridor of greatest concern is across the western Sandhills this evening with less of a threat as cooler temps occur in the BL overnight and the storms push east. Severe thunderstorm watch already out and will continue to monitor for possibly expansion to the east later. Ahead of the wave this evening will be strong south/southeasterly winds, locally gusting to 50 mph. Finally is the fire weather concerns across far SW Neb, see fire weather discussion for more information as it only is in effect a few more hours. Change in the air for tomorrow behind the cold front. Highs in the upper 60s to lower 70s and outside of a few linger showers across far eastern zones, dry conditions. Winds will also be west at 10 to 20 mph. .LONG TERM...(Tuesday night through Monday) Issued at 323 PM CDT Mon Oct 3 2016 Tuesday night through Thursday...In the mid range, the threat for precipitation Late Wednesday night into Thursday is the main forecast challenge. The threat for precipitation will come to an end across eastern sections of the forecast area by Tuesday afternoon as the upper level low lifts into northern North Dakota. This will place the forecast area in decent subsidence Tuesday night into Wednesday morning. Weak high pressure will build into the forecast area Tuesday night with clear skies and drier air. Overnight lows will reach the mid to upper 30s with some lower 30s in the western sandhills and northwestern Nebraska. This may facilitate the need for a frost advisory in the west for Tuesday night. Right now, there is some discrepancies between the MAV and MET guidance with respect to lows Tuesday night. The MAV is running 5 degrees warmer compared to the MET guidance for North Platte. The MET and NAM12 is quite a bit drier in the boundary layer and this could be influenced by the amount of pcpn we receive in the next 12 hours. That being said, would like to see how much the low level RH field is impacted by coverage of pcpn before inserting any mention of frost or issuing headlines for such. We have time to analyze this over the next 12 to 24 hrs and make a decision then. That being said, have not lowered min temps toward the cooler MET guidance just yet but compromised between the MET, MAV and the inherited grids. By Wednesday afternoon, a second shortwave, currently off the coast of British Columbia will track into the intermountain west. Downstream of this approaching wave, mid level frontogenesis will begin to increase late Wednesday into Thursday. Strong lift along this fronto band will lead to precipitation late Wednesday night into Thursday. The models have shifted the best lift slightly further north with this mornings runs with the best chances for rain existing from the southern panhandle into north central Nebraska. The latest model solutions including the NAM12, ECMWF and Canadian are too warm for snow formation, while the GFS is cooler and develops snow in the northwestern CWA late Wednesday night/early Thursday morning. Per cross sections taken across the fronto band, the strongest lift is not within the dendritic growth zone in the GFS solution, so we are not expecting snowfall rates high enough to have it reach the ground. That is if the GFS verifies, and right now it is the outlier compared to the EC, NAM12 and Canadian solutions. With this in mind, decided to keep all precipitation mention as liquid for now. Thursday night through Monday...A benign dry pattern will set in behind the exiting disturbance. Cold temperatures with lows in the upper 20s are likely Friday morning with a hard freeze possible in the western forecast area. Will continue to hit this hard in the HWO as this will likely be the end to the growing season. After highs in the 60s Friday, highs will climb back to around 70 Saturday, then the middle 70s for Sunday and Monday. Dry conditions are expected through the period as low amplitude flow aloft will develop across the central CONUS this weekend into early next week. && .AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon) Issued at 1235 PM CDT Mon Oct 3 2016 Southerly winds continue to blow today with gusts 30 to 40 kts. High clouds overhead with clearing across SW Neb which will continue to expand east this afternoon. Next mid level wave and associated sfc cold front arrives late this afternoon into this evening with a line of thunderstorms expected to develop and push across the area early tonight. Stronger storms expected across northern Neb which could include a squall line. Less confidence for impact to the KLBF terminal and will need to monitor for potentially very strong winds. Winds diminish and become westerly behind the front, and expect some clearing with only some high clouds lingering in the morning. Westerly winds generally expected to be around 10 kts or less. && .FIRE WEATHER... Issued at 323 PM CDT Mon Oct 3 2016 The dry line has not made it into far western Nebraska yet however it will likely push into the region in the next few of hours, towards the tail end of the red flag warning. No change to the warning as there continues to be very strong winds across the region and this area is seeing the lower rh values, and am expecting them to continue to lower. They are likely to only fall into the 20s percent, however with the strong winds and dry fuels it will not take much for fire to spread quickly. Tomorrow will see more cooler and drier conditions across the region. More widespread RH values in the 20 to 30 percent range, however westerly winds will remain less than 20 mph. Another dry day is low minimum RH values then precip chances return. && .LBF WATCHES/WARNINGS/ADVISORIES... Red Flag Warning until 7 PM MDT this evening for NEZ204-210. && SYNOPSIS...Buttler SHORT TERM...Masek LONG TERM...Buttler AVIATION...Masek FIRE WEATHER...Masek
Hazardous weather outlook, Oct 3, 2:28 PM MDT, 2 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 328 PM CDT MON OCT 3 2016 NEZ004>010-022>029-035>038-056>059-069>071-094-042030- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 328 PM CDT MON OCT 3 2016 /228 PM MDT MON OCT 3 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. AS A TROUGH OF LOW PRESSURE ALOFT BEGINS TO PUSH INTO THE REGION...ISOLATED TO SCATTERED THUNDERSTORM WILL MOVE ACROSS THE OUTLOOK AREA. STRONG TO POSSIBLY SEVERE THUNDERSTORMS WILL BE POSSIBLE BEGINNING THIS EVENING. THE AREA OF CONCERN WILL BE FOR AREAS WEST OF HIGHWAY 183. HAIL TO ONE INCH IN DIAMETER AND DAMAGING WIND GUSTS TO 60 MPH WILL BE THE MAIN WEATHER HAZARDS. VERY STRONG SOUTHERLY WINDS WILL CONTINUE THIS EVENING. THE GUSTY WINDS WILL COMBINE WITH VERY DRY AIR ACROSS SOUTHWEST NEBRASKA TO PRODUCE NEAR CRITICAL FIRE WEATHER CONDITIONS GENERALLY SOUTHWEST OF A OSHKOSH TO HAYES CENTER LINE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. MUCH OF THE OUTLOOK AREA WILL SEE TEMPERATURES THURSDAY NIGHT INTO FRIDAY MORNING IN THE UPPER 20S TO LOWER 30S. A WIDESPREAD FROST OR FREEZE IS LIKELY WITH PORTIONS OF THE PANHANDLE AND THE WESTERN SANDHILLS POSSIBLY SEEING THE FIRST HARD FREEZE OF THE SEASON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)
In the hours before
Special weather statement, Oct 3, 3:26 PM MDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
326 PM MDT MON OCT 3 2016
NEZ058-069-032200-
CHASE NE-PERKINS NE-
326 PM MDT MON OCT 3 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CHASE AND SOUTHERN
PERKINS COUNTIES UNTIL 400 PM MDT...
AT 325 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
CHAMPION...OR NEAR IMPERIAL...MOVING NORTHEAST AT 45 MPH.
WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
IMPERIAL...GRANT...MADRID...ELSIE...CHAMPION...CHASE...CRETE...
BRANDON...GRAINTON AND WANAMAKER STATE WILDFIRE MANAGEMENT AREA.
THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 41 AND 71.
LAT...LON 4042 10161 4042 10191 4088 10200 4091 10157
4084 10126
TIME...MOT...LOC 2125Z 208DEG 42KT 4051 10172
MASEKLocal storm report, Oct 3, 3:58 PM MDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
458 PM CDT MON OCT 03 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0453 PM HAIL 11 NNW IMPERIAL 40.66N 101.72W
10/03/2016 M1.50 INCH CHASE NE TRAINED SPOTTER
&&
ETSpecial weather statement, Oct 3, 4:16 PM MDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
416 PM MDT MON OCT 3 2016
NEZ004-094-032300-
WESTERN CHERRY NE-SHERIDAN NE-
416 PM MDT MON OCT 3 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SHERIDAN AND
NORTHWESTERN CHERRY COUNTIES UNTIL 500 PM MDT...
AT 415 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES SOUTH OF GORDON...MOVING NORTHEAST AT 45 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
GORDON...MERRIMAN...CLINTON...
SHELL LAKE STATE WILDLIFE MANAGEMENT AREA...IRWIN...LONE BUTTE...
INTERSECTION OF HIGHWAY 27 AND MILLS ROAD...ROCK HILL...
HOOVER LAKE...HIGHWAY 27 CROSSING THE NIOBRARA RIVER...
INTERSECTION OF HIGHWAY 20 AND IRWIN ROAD AND BAYONNE.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 20 BETWEEN MILE MARKERS 97 AND 141.
HIGHWAY 61 BETWEEN MILE MARKERS 220 AND 231.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR
THE PANHANDLE OF AND NORTH CENTRAL NEBRASKA.
LAT...LON 4300 10164 4297 10154 4253 10209 4267 10238
4300 10230
TIME...MOT...LOC 2215Z 213DEG 37KT 4269 10222
BUTTLERSpecial weather statement, Oct 3, 4:19 PM MDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
519 PM CDT MON OCT 3 2016
NEZ059-032245-
LINCOLN NE-
519 PM CDT MON OCT 3 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LINCOLN COUNTY UNTIL
545 PM CDT...
AT 519 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
WALLACE...OR 17 MILES NORTH OF HAYES CENTER...MOVING NORTH AT 40 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
WALLACE AND DICKENS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
SOUTHWESTERN NEBRASKA.
LAT...LON 4070 10097 4071 10124 4093 10124 4103 10104
4094 10092
TIME...MOT...LOC 2219Z 197DEG 36KT 4075 10113
MASEKLocal storm report, Oct 3, 4:41 PM MDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
541 PM CDT MON OCT 03 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM HAIL ELSIE 40.85N 101.39W
10/03/2016 M0.75 INCH PERKINS NE TRAINED SPOTTER
HAIL COMPLETELY COVERING THE ROAD. ALSO ESTIMATED 50 MPH
WIND GUSTS AND MINOR STREET FLOODING.
&&
ETThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 2, 7:24 PM MDT | River Flood Advisory | LBF | Lincoln | 3 days |
| Oct 3, 3:18 PM MDT | Severe Thunderstorm Warning | LBF | Sheridan | 57 min |
| Oct 3, 3:26 PM MDT | Special Weather Statement | LBF | Chase, Perkins | 34 min |
| Oct 3, 3:38 PM MDT | Severe Thunderstorm Warning | LBF | Chase, Perkins | 52 min |
| Oct 3, 4:16 PM MDT | Special Weather Statement | LBF | Sheridan | 44 min |
| Oct 3, 4:19 PM MDT | Special Weather Statement | LBF | Lincoln | 26 min |
| Oct 3, 4:30 PM MDT | Severe Thunderstorm Warning | LBF | Keith, Lincoln, Perkins | 45 min |
| Oct 3, 5:03 PM MDT | Special Weather Statement | LBF | Grant | 42 min |
| Oct 3, 5:25 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Cherry, Grant, Hooker, McPherson, Thomas | 65 min |
| Oct 3, 5:30 PM MDT | Special Weather Statement | LBF | Lincoln | 45 min |
| Oct 3, 5:44 PM MDT | Severe Thunderstorm Warning | LBF | Lincoln | 46 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.